# SDR MWEA96502

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Rt  Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A 1.25 INCH CRACK FOUND IN RT ELEVATOR UPPER SPAR CAP AT STA XE151.  COMPLETED A REPAIR IAW SRM 55-02 FIG 9, CONFIGURATION -503.
